# SDR SWAA2022030166435

- Difficulty date: November 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT HAS HEAVY CORROSION ON FWD SIDE._RUDDER STATION 151.17; 17.05 INCHES FWD OF HINGE C/L / REMOVED & REPLACED RUDDER BALANCE WEIGHT IAW CMM 55-40-09 DISASSEMBLY & ASSEMBLY P/N 173A5103-1
